# SDR SWIA2019050845868

- Difficulty date: April 12, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 301R4321611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST INTERNAL DOUBLER AT FS 605 HAS CORROSION. (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED DRAIN MAST INTERNAL DOUBLER P/N 301R43216-11 AT FS 605 IAW SRM. LEAK AND OPS CHECKS SATISFACTORY IAW AMM.
